# SDR UPS04843552

- Difficulty date: November 15, 2004
- Submitted: November 29, 2004
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- Aircraft time: 67,297 hours, 25,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 56434332
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STIFFENER CORRODED BEYOND LIMITS ON AFT SIDE OF WING REAR SPAR, RT W/W, STA 857 BULKHEAD XCW46.  FABRICATED REPLACEMENT ANGLE FROM ACA41283 7075T6 EXT REF DWG 5643433.  NDT PER DPS4.707, NO CRACKS NOTED.  REMOVED AND REPLACED ANGLE PER SRM 51-1-21, 51-1-8, 51-3-0, 51-1-20D.  FUEL LEAK CHECK GOOD ON UPS TC8000.
